Sur deux théorèmes fondamentaux du calcul des probabilités
Annales de l'I.H.P. Probabilités et statistiques (1974)
- Volume: 10, Issue: 4, page 385-389
- ISSN: 0246-0203
Access Full Article
topHow to cite
topReferences
top- [1] Bourbaki, Intégration, Chap. 2 (2e édition).
- [2] Dixmier, Sur certains espaces considérés par M. H. Stone. Sum. Bras. Math., t. II, Fasc. 11, 1951. Zbl0045.38002MR48787
- [3] Foguel, The ergodic theory of Markov Process. Van Nostrand. Zbl0282.60037
- [4] Luxemburg et Zaanen, Riesz spaces I, North-Holland Math. Lib. Amsterdam, London. Zbl0231.46014
- [5] Luxemburg-Zaanen, Notes on Banach function spaces. Indagationes Mathematicae. Note VIII, vol. 26, fasc. 1, p. 104-119. Note X, vol. 26, fasc. 5, p. 493-506.
- [6] Schaefer, Topological Vector Spaces. Zbl0217.16002